# SDR AALA2020012319005

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 61,784 hours, 27,569 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS AT SEATS 24 AND 25 INOPERABLE. MAINTENANCE RESECURED CONNECTOR PLUG PER JOB CARD 26L00005005
